Diversification strategy and capital structure of multinational corporations
Imed Eddine Chkir and
Jean-Claude Cosset
Journal of Multinational Financial Management, 2001, vol. 11, issue 1, 17-37
Date: 2001
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (40)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S1042-444X(00)00040-2
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:mulfin:v:11:y:2001:i:1:p:17-37
Access Statistics for this article
Journal of Multinational Financial Management is currently edited by I. Mathur and G. G. Booth
More articles in Journal of Multinational Financial Management from Elsevier
Bibliographic data for series maintained by Catherine Liu ().